zbMATH — the first resource for mathematics

On diffusions that cannot escape from a convex set. (English) Zbl 0684.60059
Let X be a diffusion on an open, convex, bounded domain D in \({\mathbb{R}}^ d\). The drift term of X is assumed to be of the form \(\nabla f/f\) where \(f\in C'(D)\), \(f>0\) on D, radial close to \(\partial D\), and vanishes on \(\partial D\). It is seen that Khasminskij’s test for nonexplosion takes here the simple form \(\int_{D}(1/f(y))dy=\infty\). This result is applied to derive a large deviation result for Brownian occupation measures.
Reviewer: P.Salminen

60J60 Diffusion processes
60F10 Large deviations
Full Text: DOI
[1] Donsker, M.D.; Varadhan, S.R.S., (), 15-33
[2] Griego, R.J.; Korzeniowski, A., Asymptotics for certain Wiener integrals associated with higher order differential operators, Pacific J. math., (1989), to appear
[3] McKean, H.P., Stochastic integrals, (1969), Academic Press New York · Zbl 0191.46603
[4] Pinsky, R.G., On the convergence of diffusion processes conditioned to remain in a bounded region for large time due to limiting positive recurrent diffusion processes, Ann. probab., 13, 363-378, (1985) · Zbl 0567.60076
[5] Stroock, D.W., An introduction to the theory of large deviations, (1984), Springer Berlin · Zbl 0552.60022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.